Volume 4, Issue 2

ارسال های اخیر

  • An Efficient Threshold Verifiable Multi-Secret Sharing Scheme Using Generalized Jacobian of Elliptic Curves 

    Bahramian, Mojtaba؛ Eslami, Khadijeh (Yazd University, 2017-11-01)
    ‎In a (t,n)-threshold secret sharing scheme‎, ‎a secret s is distributed among n participants such that any group of t or more participants can reconstruct the secret together‎, ‎but no group of fewer than t participants ...

  • Applications of a group in general fuzzy automata 

    Horry, Mohammad (Yazd University, 2017-11-01)
    ‎Let $tilde{F}=(Q,S,tilde{R},Z,omega,tilde{delta},‎ F_1,F_2)$‎ ‎be a general fuzzy automaton and the set of its states be a group.‎ ‎The aim of this paper is the study of applications of a group in a‎ ‎general fuzzy ...

  • Results on Engel Fuzzy Subgroups 

    Mohamadzadeh, E.؛ Borzouei, R.A.؛ Jun, Young Bae (Yazd University, 2017-11-01)
    ‎In the classical group theory there is‎ an open question‎: ‎Is every torsion free n-Engel group (for n ≥ 4)‎, nilpotent?‎. ‎To answer the question‎, ‎Traustason‎ [11] showed that with some additional conditions all‎ ...

  • On the zero forcing number of some Cayley graphs 

    Vatandoost, Ebrahim؛ Golkhandy Pour, Yasser (Yazd University, 2017-11-01)
    ‎Let Γa be a graph whose each vertex is colored either white or black‎. ‎If u is a black vertex of Γ such that exactly one neighbor‎ ‎v of u is white‎, ‎then u changes the color of v to black‎. ‎A zero forcing set ...

  • On the eigenvalues of non-commuting graphs 

    Ghorbani, Modjtaba؛ Gharavi, Zahra؛ Zaeem-Bashi, Ali (Yazd University, 2017-11-01)
    The non-commuting graph $Gamma(G)$ of a non-abelian group $G$ with the center $Z(G)$ is a graph with thevertex set $V(Gamma(G))=Gsetminus Z(G)$ and two distinct vertices $x$ and $y$ are adjacent in $Gamma(G)$ if and ...

  • Note on regular and coregular sequences 

    Saremi, Hero (Yazd University, 2017-11-01)
    Let $R$ be a commutative Noetherian ring and let $M$ be a finitely generated $R$-module. If $I$ is an ideal of $R$ generated by $M$-regular sequence, then we study the vanishing of the first $Tor$ functors. Moreover, for ...